# SDR SWAA010261

- Difficulty date: January 26, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 64,021 hours, 70,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND EXTERNAL FUSELAGE SKIN CRACK BETWEEN BS 727 & BS 747, STR 13R.  REPAIRED SKIN PER SRM & SWA SI.
